MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8537
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the primary line of a clearlink system non-dehp continu-flo solution set was leaking at the port closest to the patient.It was further reported that there was no medication added.This issue was identified during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added for h3, h4 and h6.The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing and clear passage testing were performed and no issues were identified.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10264677
Report Number1416980-2020-03941
Device Sequence Number950817
Product Code FPA
UDI-Device Identifier00085412080901
UDI-Public(01)00085412080901
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K961225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2H8537
Device Lot NumberR19K07176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1